MathSciNet Relay Station
MathSciNet bibliographic data
MR2111952 62H05 (62H20)
Edwards, H. H.; Mikusiński, P.; Taylor, M. D. Measures of concordance determined by $D\sb 4$-invariant measures on $(0,1)\sp 2$. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1505–1513 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement